Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Nonlinear Non-Local Elliptic Equation Modelling Electrostatic Actuation

Fanghua Lin and Yisong Yang
Proceedings: Mathematical, Physical and Engineering Sciences
Vol. 463, No. 2081 (May 8, 2007), pp. 1323-1337
Published by: Royal Society
Stable URL: http://www.jstor.org/stable/20209185
Page Count: 15
  • Read Online (Free)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Nonlinear Non-Local Elliptic Equation Modelling Electrostatic Actuation
Preview not available

Abstract

The nonlinear non-local elliptic equation governing the deflection of charged plates in electrostatic actuators is studied under the pinned and the clamped boundary conditions. Results concerning the existence, construction and approximation, and behaviour of classical and singular solutions with respect to the variation of physical parameters of the equation in various situations are presented.

Page Thumbnails

  • Thumbnail: Page 
1323
    1323
  • Thumbnail: Page 
1324
    1324
  • Thumbnail: Page 
1325
    1325
  • Thumbnail: Page 
1326
    1326
  • Thumbnail: Page 
1327
    1327
  • Thumbnail: Page 
1328
    1328
  • Thumbnail: Page 
1329
    1329
  • Thumbnail: Page 
1330
    1330
  • Thumbnail: Page 
1331
    1331
  • Thumbnail: Page 
1332
    1332
  • Thumbnail: Page 
1333
    1333
  • Thumbnail: Page 
1334
    1334
  • Thumbnail: Page 
1335
    1335
  • Thumbnail: Page 
1336
    1336
  • Thumbnail: Page 
1337
    1337